# SDR CALA2025052805040

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N880UA
- Make and model: Airbus A319-132
- Aircraft serial: 2426
- Aircraft time: 55,411 hours, 32,836 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR INOPERATIVE AFTER LIGHTNING STRIKE. T/S IAW AMM 34-41-00-002-A0, WXR SYSTEM BITE CHECKS NORMAL. WXR SYSTEM TESTS GOOD IAW AMM 34-41-00-730-001-A0,
